# SDR CA990818008

- Difficulty date: August 7, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 2730 · Elevator Control System
- Part: Bearing
- Part number: 12952409715
- Condition: Stiff
- Location: Elevator
- Stage of operation: TO
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) PILOTS REPORTED AFTER TAKEOFF, THE ELEVATOR CONTROLS BECAME JAMMED IN NOSE UP POSITION.  CONTROL COLUMN WAS STIFF DUE TO TIGHT BEARINGS IN SUPPORT ASSY. (1295241001 - LOWER ROLLER, 1295241005 - UPPER ROLLER).  MARKS ON THE ROLLERS INDICATE POSSIBLE FOD CAUSED TIGHTNESS.
